# SDR 96ZZZX893

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: E62127
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7160 - LEFT PROPELLER HEAT FAILED SHORTLY AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MX REMOVED AND REPLACED LT PROPELLER ASSEMBLY IAW MM 61-10-00.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
